# SDR ASAA2013031894227

- Difficulty date: March 18, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357051
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FOREFLAP L/E IS DENTED APPORX 6 FROM INBD.   REMOVED, FABRICATED AND INSTALLED NEW L/E SKIN IAW SRM 51 40 05, 51 40 02.
